# SDR SWIA201844429

- Difficulty date: March 27, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 34,902 hours, 33,530 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD FOR GEAR NOT RETRACTING AFTER TAKEOFF.   ALL GEAR WOULD NOT RETRACT BUT WAS INDICATING GREEN.  REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW AMM.  PERFORMED NUMEROUS GEAR SWINGS. OPS CHECKED GOOD.
